# SDR MALA976233

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 119
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN FLIGHT CARGO CAUTION LIGHT ILLUMINATED, UNABLE TO VERIFY CLOSED BECAUSE OF PRESSURIZATION DEFERRAL.  AIRCRAFT RETURNED TO DTW.  MAINTENANCE READJUSTED CARGO DOOR MICRO SWITCH IAW SF3 AMM CHAP 52-70-00, OPS CHECK GOOD.
